# SDR ASAA11410087

- Difficulty date: June 22, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813106
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK GOUGED IN SEVERAL AREAS FROM STA 344 TO 480.  REPLACED SEAT TRACK PER B737 400 SRM 51 40 02.
